MathSciNet Relay Station
MathSciNet bibliographic data
MR967316 35R10 (34K30 35K57)
Martin, R. H., Jr.; Smith, H. L. Abstract functional-differential equations and reaction-diffusion systems. Trans. Amer. Math. Soc. 321 (1990), no. 1, 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement